# SDR USAASB98300

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 65462059
- Condition: Broken
- Location: Lt Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 957 - DURING CLIMB AND GEAR RETRACTION, CREW HEARD A LOUD BANG FROM THE NOSE WHEEL WELL FOLLOWED BY A CONTINUOUS VIBRATION IN THE COCKPIT.  CAPTAIN DECIDED TO RETURN TO FIELD AT CLE AND DECLARE AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING, MAINTENANCE MET THE AIRCRAFT, PINNED THE GEAR AND TAXIED IN.  MAINTENANCE FOUND THE LEFT NOSE GEAR DOOR FIXED OPERATOR LINK BROKEN.  REMOVED AND REPLACED OPERATOR LINK AND SWUNG NOSE GEAR PER MM 32-33-61.  OPERATION CHECK NORMAL.  (M)
